# SDR 2000UALA00569

- Difficulty date: September 29, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 10,198 hours, 8,024 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT OUT AT SEAT 12A, B AND C.  REPLACED EMERGENCY EGRESS LIGHT AT SEAT 12A, B AND C.  OPERATIONAL CHECK OK.
